| Catalog Number |
15-575 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Facial Paralysis (4585)
| Date of Event |
09/18/2015
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "firm and looks abnormal due to capsular contracture", baker grade iii, and being diagnosed with a neurological disease specified as "bell's palsy".This record is for the left side.The device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Additional Manufacturer Narrative
Corrected data: g.3.Aware date yeah in initial medwatch was inadvertently listed as 2015 instead of 2025.
Event or Problem Description